Row and column removal theorems for homomorphisms between Specht modules

Matthew Fayers, Sinead Lyle

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

We prove analogues of (Donkin's generalisations of) James's row and column removal theorems, in the context of homomorphisms between Specht modules for symmetric groups.
Original languageEnglish
Pages (from-to)147-164
Number of pages18
JournalJournal of Pure and Applied Algebra
Volume185
Issue number1-3
DOIs
Publication statusPublished - 2003

Cite this